# SDR FDEA202512242287

- Difficulty date: December 24, 2025
- Submitted: December 25, 2025
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 39,819 hours, 22,105 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: A2519903
- Part serial: M394
- Condition: Failed
- Location: Zone 700
- Part time: 11,392 hours, 6,895 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, LANDING GEAR WOULD NOT EXTEND  AFTER MULTIPLE CYCLES AND SWITCHING SYSTEMS 1 & 2.  HYDRAULICS GOOD.  USED LANDING GEAR GRAVITY  EXTENSION QRH PROCEDURE, GEAR EXTENDED. LANDED  UNEVENTFULLY, TOWED IN FROM RUNWAY DUE TO NO NOSE  WHEEL STEERING.  EMERGENCY DECLARED.  AMM: 32-31-12-04, AMM: 32-31-12-06, REMOVED AND REPLACED ELECTROHYDRAULIC VALVE (3GA).  PERFORMED INSPECTION/CHECK OF VALVE ALL CHECKS GOOD. NO LEAKS NOTED.
